# SDR DALA2021100105961

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,569 hours, 10,023 cycles
- System (JASC): 2140 · Heating System
- Part: Warmer
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3301 TURNED ON CAPT FOOT WARMER, AN ELECRICAL BURNING SMELL WAS DETECTED.   REMOVED AND REPLACED BOTH CAPTAINS FOOT WARMERS. ALSO C/W ER/A 600000-14.
